Estimates for multiple stochastic integrals and stochastic Hamilton-Jacobi equations

Kolokoltsov, V.N., Schilling, R.L. and Tyukov, A.E., 2004. Estimates for multiple stochastic integrals and stochastic Hamilton-Jacobi equations. Revista Matematica Iberoamericana, 20 (2), pp. 333-380. ISSN 0213-2230

Full text not available from this repository.
Item Type: Journal article
Publication Title: Revista Matematica Iberoamericana
Creators: Kolokoltsov, V.N., Schilling, R.L. and Tyukov, A.E.
Publisher: Universidad Autonoma Madrid
Place of Publication: Madrid, Spain
Date: 2004
Volume: 20
Number: 2
ISSN: 0213-2230
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:06
Last Modified: 09 Oct 2015 11:06
URI: http://irep.ntu.ac.uk/id/eprint/22744

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year